Opuscula Math. 33, no. 4 (2013), 647-666
http://dx.doi.org/10.7494/OpMath.2013.33.4.647

 
Opuscula Mathematica

Chaotic expansion in the G-expectation space

Hacène Boutabia
Imen Grabsia

Abstract. In this paper, we are motivated by uncertainty problems in volatility. We prove the equivalent theorem of Wiener chaos with respect to \(G\)-Brownian motion in the framework of a sublinear expectation space. Moreover, we establish some relationship between Hermite polynomials and \(G\)-stochastic multiple integrals. An equivalent of the orthogonality of Wiener chaos was found.

Keywords: \(G\)-expectation, \(G\)-Brownian motion, \(G\)-multiple integrals, Hermite polynomials, \(G\)-Wiener chaos.

Mathematics Subject Classification: 60H10, 60H05, 60H30.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Hacène Boutabia, Imen Grabsia, Chaotic expansion in the G-expectation space, Opuscula Math. 33, no. 4 (2013), 647-666, http://dx.doi.org/10.7494/OpMath.2013.33.4.647

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.